# SDR DALA2023010900164

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 69,000 hours, 26,072 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Pilot Error
- Location: Tail
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SHIP 6716 C/W TAIL STRIKE DAMAGE REPAIR ERA 604922-14 REV ORIG. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 004-0001:0514-2001/001 00001 REPAIRED TAIL STRIKE DAMAGE AFT OF STA 1720 ERA 604922-14 REV ORIG. (2570335)
